MAUDE Adverse Event Report: ABBOTT VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5156
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During an in clinic follow-up, the device was at elective replacement indicator (eri) voltage level.Premature battery depletion was suspected to be the cause of the event.Additionally, the physician alleged the eri alert was falsely triggered as the remaining voltage was not low enough to be considered eri.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of premature battery depletion was not confirmed.The device was received in backup condition which occurred post-explant caused by exposure to cold temperature.Review of the device image indicated auto-capture was enabled, and the device was in high output mode at times consistent with the false elective replacement alert triggered in the field.When automatic settings are programmed, such as auto-capture, the device output would adjust itself to accommodate the patient¿s needs for pacing and thus affects the estimated longevity of the device.The device code was re-loaded onto the pacer and nominal conditions were programmed without anomaly.Electrical testing was performed under nominal conditions and normal functionality was observed.Additionally, evaluation under various pulse amplitudes indicated normal current level and no indication of premature depletion was revealed.A longevity assessment was performed, and the device was in normal range of operation with appropriate remaining longevity.

Brand Name
VERITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14015176
Report Number2017865-2022-06508
Device Sequence Number4629232
Product Code DXY
UDI-Device Identifier05414734006767
UDI-Public05414734006767
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2012
Device Model Number5156
Device Catalogue Number5156
Device Lot Number3254557
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown